RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1928, Volume 35, Number 1, Pages 25–29 (Mi msb7373)  

Sur les points de ramification des continus irréductibles

A. Tscherkassoff


Full text: PDF file (386 kB)

Language:

Citation: A. Tscherkassoff, “Sur les points de ramification des continus irréductibles”, Mat. Sb., 35:1 (1928), 25–29

Citation in format AMSBIB
\Bibitem{Tsc28}
\by A.~Tscherkassoff
\paper Sur les points de ramification des continus irr\'eductibles
\jour Mat. Sb.
\yr 1928
\vol 35
\issue 1
\pages 25--29
\mathnet{http://mi.mathnet.ru/msb7373}


Linking options:
  • http://mi.mathnet.ru/eng/msb7373
  • http://mi.mathnet.ru/eng/msb/v35/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:122
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019